MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENERGEN? ICD; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ENERGEN? ICD; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number E141
Medical Device Problem Codes High impedance (1291); Failure to Convert Rhythm (1540); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that this patient with this implantable cardioverter defibrillator (icd) received an inappropriate shock for what appeared to be atrial fibrillation (af) with rapid ventricular response (rvr).The shock did not convert the rhythm.The shock impedance measurement was greater than 125 ohms.Technical services (ts) reviewed noting this was a gradual rise in shock impedance on the right ventricular (rv) lead.Ts recommended continuing to monitor.This icd remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.The associated investigation determined that there was no conclusive evidence that the observed out-of-range impedance measurements were due to a product performance issue or an inadequate lead-to-device connection.However, intermittent, out-of-range shock lead impedance measurements with no conclusive evidence of a performance issue or an inadequate lead-to-device connection are likely the result of the low-energy test signal utilized for daily automatic or in-clinic commanded shock lead impedance testing.A software update was released in 2015 to further improve consistency of the impedance test results and provide the clinician with additional diagnostic tools, including programmable shock lead impedance alert limits.
 
Event or Problem Description

Brand Name
ENERGEN? ICD
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22842797
Report Number2124215-2025-57922
Device Sequence Number17349108
Product Code LWP
UDI-Device Identifier00802526480720
UDI-Public(01)00802526480720(17)151113
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/13/2015
Device Model NumberE141
Device Catalogue NumberE141
Device Lot Number124815
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by Manufacturer10/15/2025
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date10/19/2025
Date Device Manufactured11/15/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexFemale